教師資料查詢 | 類別: 期刊論文 | 教師: 蔡宗儒 TZONG-RU TSAI (瀏覽個人網頁)

標題:Inference of δ = P(X < Y) for Burr XII distributions with record samples
學年105
學期2
出版(發表)日期2017/06/14
作品名稱Inference of δ = P(X < Y) for Burr XII distributions with record samples
作品名稱(其他語言)
著者Jyun-You Chiang; Nan Jiang; Tzong-Ru Tsai; Y. L. Lio
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics - Simulation and Computation 47(3), p.822-838
摘要Let X and Y follow independent Burr type XII distributions, which share a common inner shape parameter. The maximum likelihood estimator of the parameter δ = P(X < Y) is studied based on record samples. The existence and uniqueness of the maximum likelihood estimator of δ based on record samples are established. When the inner shape parameter is known, an exact confidence interval of δ is derived; otherwise, the Fisher information matrix and two bootstrap methods are used to obtain three approximate confidence intervals of δ. The performances of the proposed methods are evaluated via Monte Carlo simulation. Two examples are provided for illustration.
關鍵字Bootstrap-t method;Fisher information;Log-logistic distribution;Maximum likelihood estimation;Percentile bootstrap method
語言英文
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者YL Lio
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!